Issue 1 (2020)

Issue 1

  • Kidane KOYAS, Alemayehu GEBRE, Aynalem KASSAYE,
    A Common Fixed Point Theorem for Generalized Weakly Contractive Mappings in Multiplicative Metric Spaces,
    Volume 4, Issue 1, Pages:1–13, Year: 2020, Article Id: 2020:1 PDF
    Fixed points of Suzuki Z-contraction type maps in b-metric spaces,
    Volume 4, Issue 1, Pages:14–28, Year: 2020, Article Id: 2020:2  PDF
  • Jagan Mohan JONNALAGADDA,
    Existence Results for Solutions of Nabla Fractional Boundary Value Problems with General Boundary Conditions
    Volume 4, Issue 1, Pages:29–42, Year: 2020, Article Id: 2020:3  PDF
  • Venigalla Madhulatha HIMABİNDU,
    Suzuki F(ψ−ϕ)−α type fixed point theorem on quasi metric spaces,
    Volume 4, Issue 1, Pages:43–50, Year: 2020, Article Id: 2020:4  PDF
  • Saleh S. REDHWAN, Sadikali L. SHAIKH, Mohammed S. ABDO,
    Some properties of Sadik transform and its applications of fractional-order dynamical systems in control theory,
    Volume 4, Issue 1, Pages:51–66, Year: 2020, Article Id: 2020:5 PDF